MathSciNet Relay Station
MathSciNet bibliographic data
MR836650 93B55
Hautus, M. L. J.; Sontag, Eduardo D. New results on pole-shifting for parametrized families of systems. J. Pure Appl. Algebra 40 (1986), no. 3, 229–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement